# SDR UIEA2016121301013

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,739 hours, 17,082 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Brushes
- Part number: 5198588
- Condition: Worn
- Location: Apu Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER BRUSHES FOR APU WORN BEYONG LIMITS.  REMOVED AND REPLACED APU STARTER IAW AMM 48-41-01.
